# SDR IPXA2022031179994

- Difficulty date: March 11, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N328UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27754
- Aircraft time: 60,859 hours, 20,190 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:ETOP** ETOPS FILED OPEN**STATUS MSG WXR SYS WXR FAIL INDICATION CAME ON DURING CLIMB OUT AND STAYED ON FOR REST OF FLIGHT. AT ALL RANGES. DEFERRED WEATHER RADAR SYSTEM IAW MEL 34-43-1-2. ETOP DOWNGRADE REQ. REF. ITEM 3
